Open Access Repository (ePrints)

Items where Author is "Johnston, BM"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Johnston, BM, Johnston, PR and Elliott, D 2007 , 'A sinh transformation for evaluating two-dimensional nearly singular boundary element integrals' , International Journal for Numerical Methods in Engineering, vol. 69, no. 7 , pp. 1460-1479 , doi: https://doi.org/10.1002/nme.1816.

This list was generated on Thu Jun 1 01:42:26 2023 AEST.
TOP